WIAS Preprint No. 553, (2000)

A subdifferential criterion for calmness of multifunctions



Authors

  • Henrion, René
  • Outrata, Jiří

2010 Mathematics Subject Classification

  • 90C31 26E25 49J52

Keywords

  • calmness, multifunctions, coderivative, constraint sets, nonlinear complementarity problems

DOI

10.20347/WIAS.PREPRINT.553

Abstract

A criterion for the calmness of a class of multifunctions between finite-dimensional spaces is derived in terms of subdifferential concepts developed by Mordukhovich. The considered class comprises general constraint set mappings as they occur in optimization or mappings associated with a certain type of variational systems. The criterion for calmness is obtained as an appropriate reduction of Mordukhovich's well-known characterization of the stronger Aubin property (roughly spoken, one may pass to the boundaries of normal cones or subdifferentials when aiming at calmness).

Appeared in

  • Journal of Mathematical Analysis and Applications 258 (2001), pp. 110-130

Download Documents